# SDR CA970922003

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Socket
- Condition: Loose
- Location: Relay 3261-K11
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN GEAR SELECTED UP, GEAR INOPERATIVE LIGHT ON. AIRCRAFT RETURNED. NO GEAR FAULTS FOUND. RELAYS SWAPPED. LATER SAME DAY CLIMBING THROUGH 12,000 FEET GEAR INOPERATIVE LIGHT ON AGAIN. GEAR LOWERED MANUALLY. SOCKET FOR RELAY 3261-K11 FOUND LOOSE ON BASE
